# SDR DHL2000708002

- Difficulty date: February 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Part number: MS2000116
- Condition: Sheared
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FORWARD HINGE PIN SHERAED OFF  AT FIRST LUG.  REPLACED FWD HALF OF MAIN CARGO DOOR HINGE PIN PER AEI CARGO DOOR MAINTENACE MANUAL.  OPERATIONAL CHECK OK.
